# SDR KCSA202512170671

- Difficulty date: December 6, 2025
- Submitted: December 17, 2025
- Operation: Air carrier
- Aircraft: N780CK
- Make and model: Boeing 777-36NER
- Aircraft serial: 32787
- Aircraft time: 70,818 hours, 13,368 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

100278365: L1 DOOR GIRT BAR FROM SLIDE DROPPED WHEN DOOR OPENED. L/H SIDE GIRT BAR DROPS FROM INSIDE VIEW.   TRANSFERRED TO DMI 100278365 IAW B777 MEL B 25-10, 52-11-01-01B. CAT C DUE 12-16-25.
PLACARDS INSTALLED "M" PROCEDURES C/W.  100287409: REFERENCE DMI #100278365.  REMOVED AND REINSTALLED L1 DOOR SLIDE ASSY IAW AMM 25-66-01 AND CLEANED GIRT BAR MECHANISM IAW BSOPM 20-30-03. THIS CLEARS DMI 100278365, PLACARDS REMOVED.
